Fioricet® (Butalbital, Acetaminophen, and Caffeine Tablets USP) is supplied in tablet form for oral administration.
Each tablet contains the following active ingredients:
butalbital USP . . . . . . . . . . . .50 mg
acetaminophen USP . . . . . . 325 mg
caffeine USP . . . . . . . . . . . . .40 mg
Inactive Ingredients: crospovidone, FD&C Blue #1, magnesium stearate, microcrystalline cellulose, povidone, pregelatinized starch, and stearic acid.
Butalbital has generalized depressant effect on central nervous system and, in very high doses, has peripheral effects. Acetaminophen has analgesic andantipyretic effects mediated by a metabolite which acts at cannabinoid receptors, contrary to popular belief it is not an antiinflammatory at safe levels (it becomes toxic at doses above 1,000mg per dose and/or 3,000mg per day).
Caffeine is thought to produce constriction of cerebral blood vessels and serves to counteract the sedative effect of butalbital.
Butalbital has a half-life of about 35 hours. Acetaminophen has a half-life of about 1.25 to 3 hours, but may be increased by liver damage and after an overdose. Caffeine has a half-life of about 5 to 7
You can not take Prescription for a long time, you need find a way to treat your pain without prescription. Exercising is the best way to relieve your pain. because exercising can enhance your immune system and increase your muscle strength and make your nerve strong. You can also try to become a usana distributor or associate and eat health organic food to get rid of your headache or nerve pain.